# SDR DXTA2014082005860

- Difficulty date: August 15, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 12,499 hours, 7,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WING FUEL BAY PANELS LAND HAS CORROSION ON UPPER SURFACE OF LOWER SKIN.  VERIFIED CORROSION REMOVAL IAW 750 NONDESTRUCTIVE TESTING MANUAL PART 6 CHAPTER 57-20-01.  ACCOMPLISHED REPAIR OF LT & RT WING FUEL BAY PANEL LANDS IAW REPAIR DEFINITION S-750-ATA57 07RD REV A DATED 8/16/12.  REFERENCE FORM 8100·9 DATED 8/23/12.
